Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

History of injecting testosterone. Raised bump on calf, painful. Muscle spasm, numbness in arms. Done MRI. Any help?

A year before this happened I was injecting testosterone for 4 months. About 1 yearr after I had this raised bump under my right calf about the size of a dime. I pressed down on it and huge pain came shooting up my right leg. A few days later I had the same sensation in my left leg. Around a few weeks later I had a pain in my left side that wouldn’t go away. I went to my doctor about a month or two after I pressed on the bump and he said the bump might have been caused from not stretching properly before and after a workout. Since then I have muscles spasms and numbness in both my arms and legs. About 4 and half years ago I had numbness and sharp pain in my head which would not go away for weeks and no headache medicine would cure. In addition I also had spasms and numbness in my head, face and a right eye switch from time to time. I had an MRI and MRA done on my head and both were normal. Throughout these past seven years I’ve had numerous blood tests and all were normal as well. I have been to about 3 neurologists over the years and I don’t know what to do at this point. Any help or advice?
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Physical Therapist or Physiotherapist 's  Response
Please check for the possible chances of DVT. Do a colour Doppler done for ur both the legs also a x ray would suggest if u have a stenosis which is causing u numbness and claudication type of pain.
Ur headache may not be related to this check for acidity.
Answered: Sat, 10 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor